# SDR COMA0060408

- Difficulty date: May 4, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 193 hours, 214 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING, FLAP FAIL AT 30 DER TIME 12:00 EST.  DEFERRED FLAP FOR RE-INSPECT PER AD 98-20-01.
